Partial Differential Equations
A semilinear non-classical pseudodifferential boundary value problem in the Sobolev spaces
Comptes Rendus. Mathématique, Volume 337 (2003) no. 7, pp. 451-456.

We study the solvability of a semilinear non-classical pseudodifferential boundary value problem in the Sobolev spaces Hl,p,q, 1<p<∞, depending on a complex parameter q.

On étudie la résolution d'un problème aux limites semilinéaire non-classique pour des opérateurs pseudodifférentiels dans les espaces de Sobolev Hl,p,q, 1<p<∞, munis de normes dépendant d'un paramètre complexe q.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.08.006
Egorov, Youri V. 1; Minh Chuong, Nguyen 2; Anh Tuan, Dang 3

1 Laboratoire des mathématiques pour l'industrie et la physique, UMR 5640, UFRMIG, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse, France
2 Institute of Mathematics, NCST, PO Box 631, BoHo, 10000 Hanoi, Viet Nam
3 Faculty of Mathematics–Mechanics–Informatics, Hanoi National University, 334 Nguyen Trai Str., Thanh Xuan, Hanoi, Viet Nam
@article{CRMATH_2003__337_7_451_0,
     author = {Egorov, Youri V. and Minh Chuong, Nguyen and Anh Tuan, Dang},
     title = {A semilinear non-classical pseudodifferential boundary value problem in the {Sobolev} spaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {451--456},
     publisher = {Elsevier},
     volume = {337},
     number = {7},
     year = {2003},
     doi = {10.1016/j.crma.2003.08.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.08.006/}
}
TY  - JOUR
AU  - Egorov, Youri V.
AU  - Minh Chuong, Nguyen
AU  - Anh Tuan, Dang
TI  - A semilinear non-classical pseudodifferential boundary value problem in the Sobolev spaces
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 451
EP  - 456
VL  - 337
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.08.006/
DO  - 10.1016/j.crma.2003.08.006
LA  - en
ID  - CRMATH_2003__337_7_451_0
ER  - 
%0 Journal Article
%A Egorov, Youri V.
%A Minh Chuong, Nguyen
%A Anh Tuan, Dang
%T A semilinear non-classical pseudodifferential boundary value problem in the Sobolev spaces
%J Comptes Rendus. Mathématique
%D 2003
%P 451-456
%V 337
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.08.006/
%R 10.1016/j.crma.2003.08.006
%G en
%F CRMATH_2003__337_7_451_0
Egorov, Youri V.; Minh Chuong, Nguyen; Anh Tuan, Dang. A semilinear non-classical pseudodifferential boundary value problem in the Sobolev spaces. Comptes Rendus. Mathématique, Volume 337 (2003) no. 7, pp. 451-456. doi : 10.1016/j.crma.2003.08.006. http://www.numdam.org/articles/10.1016/j.crma.2003.08.006/

[1] Adams, R.A. Sobolev Spaces, Academic Press, 1975

[2] Agmon, S.; Douglis, A.; Nirenberg, L. Comm. Pure Appl. Math. (1959), pp. 624-727

[3] Agranovich, M.S. Uspekhi Mat. Nauk, 20 (1965) no. 5, pp. 3-120

[4] Nguyen Minh Chuong, Dang Anh Tuan, Preprint 2002/28, Institute of Mathematics, Hanoi, 2002

[5] Nguyen Minh Chuong, Tran Tri Kiet, Preprint 2003/04, Institute of Mathematics, Hanoi, 2003, Uspekhi Mat. Nauk (in Russian), submitted for publication

[6] Deimling, K. Nonlinear Analysis, Springer-Verlag, 1985

[7] Egorov, Yu.V.; Kondratiev, V.A. Mat. Sb., 78(120) (1969) no. 1, pp. 148-176

[8] Egorov, Yu.V.; Minh Chuong, Nguyen Uspekhi Mat. Nauk 53, 324 (1998) no. 6, pp. 249-250

[9] Egorov, Yu.V. Mat. Sb., 73 (1967), pp. 356-374

[10] Tran Tri Kiet, Preprint 2003/03, Institute of Mathematics, Hanoi, 2003, Differentsial'nye Uravneniya (in Russian), submitted for publication

[11] Treves, F. Introduction to Pseudodifferential and Fourier Integral Operators, Plenum Press, New York, 1982

[12] Trung, Le Quang Uspekhi Mat. Nauk, 44 (1989) no. 5, pp. 169-170

Cited by Sources: